Multiparametric spectral asymptotics for elliptic systems of differential operators in arbitrary domains of finite measure
Doklady Akademii Nauk, Tome 321 (1991) no. 6, pp. 1138-1142
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_6_a2,
author = {K. Kh. Boimatov},
title = {Multiparametric spectral asymptotics for elliptic systems of differential operators in arbitrary domains of finite measure},
journal = {Doklady Akademii Nauk},
pages = {1138--1142},
year = {1991},
volume = {321},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a2/}
}
TY - JOUR AU - K. Kh. Boimatov TI - Multiparametric spectral asymptotics for elliptic systems of differential operators in arbitrary domains of finite measure JO - Doklady Akademii Nauk PY - 1991 SP - 1138 EP - 1142 VL - 321 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a2/ LA - ru ID - DAN_1991_321_6_a2 ER -
%0 Journal Article %A K. Kh. Boimatov %T Multiparametric spectral asymptotics for elliptic systems of differential operators in arbitrary domains of finite measure %J Doklady Akademii Nauk %D 1991 %P 1138-1142 %V 321 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a2/ %G ru %F DAN_1991_321_6_a2
K. Kh. Boimatov. Multiparametric spectral asymptotics for elliptic systems of differential operators in arbitrary domains of finite measure. Doklady Akademii Nauk, Tome 321 (1991) no. 6, pp. 1138-1142. http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a2/